# SDR 2007UALA00579

- Difficulty date: February 23, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 54,296 hours, 29,976 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLAP EXTENSION FLAPS DID NOT EXTEND TO SELECTED SETTING, 10 DEG SELECTED ON HANDLE.  INDICATOR SPLIT WITH LEFT INDICATING BETWEEN 0 AND 1, RIGHT INDICATING 1, RIGHT INDICATING. CAUSED BY A FAULTY LEFT HAND FLAP TRANSMITTER.  REPLACED LEFT HAND FLAP TRANSMITTER.  FOUND TRANSMITTER OUT OF TOLERANCE. ADJUSTED TO MAKE SERVICEABLE.
